Table of Contents Author Guidelines Submit a Manuscript
Tuberculosis Research and Treatment
Volume 2014, Article ID 626797, 6 pages
http://dx.doi.org/10.1155/2014/626797
Research Article

Pharmacovigilance and Moroccan Tuberculosis Public Program: Current Situation

1Moroccan Anti Poison and Pharmacovigilance Center, Rabat 10000, Morocco
2Direction of Epidemiology and Lung Diseases of Morocco, Rabat 10000, Morocco
3University Hospital Moulay Youssef of Morocco, Rabat 10000, Morocco
4Laboratory of Genetics and Biometry, University Ibn Tofail, Kenitra 14000, Morocco

Received 26 February 2014; Accepted 25 May 2014; Published 12 June 2014

Academic Editor: Jacques Grosset

Copyright © 2014 Driss Soussi Tanani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Perriot, É. Chambonnet, and A. Eschalier, “Les effets indésirables des antituberculeux; prise en charge,” Revue des Maladies Respiratoires, vol. 28, no. 4, pp. 542–555, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. E. Bloss, L. Kukša, T. H. Holtz et al., “Adverse events related to multidrug-resistant tuberculosis treatment, Latvia, 2000–2004,” International Journal of Tuberculosis and Lung Disease, vol. 14, no. 3, pp. 275–281, 2010. View at Google Scholar · View at Scopus
  3. N. Awofeso, “Anti-tuberculosis medication side-effects constitute major factor for poor adherence to tuberculosis treatment,” Bulletin of the World Health Organization, vol. 86, no. 3, pp. B–D, 2008. View at Google Scholar · View at Scopus
  4. J. Berg, E. J. Blumberg, C. L. Sipan et al., “Somatic complaints and isoniazid (INH) side effects in Latino adolescents with latent tuberculosis infection (LTBI),” Patient Education and Counseling, vol. 52, no. 1, pp. 31–39, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. http://srvweb.sante.gov.ma/Documents/BE%20edition%20complet.pdf.
  6. http://portfolio.theglobalfund.org/en/Grant/Index/MOR-011-G05-T.
  7. R. H. B. Meyboom and R. J. Royer, “Echelle d’Imputabilité dans les Centres de Pharmacovigilance de la Communauté Européenne,” Pharmacoepidemiology and Drug Safety, vol. 1, pp. 87–97, 1992. View at Google Scholar
  8. https://adr.who-umc.org/.
  9. https://tools.who-umc.org/webroot/.
  10. S. Puavilai and P. Timpatanapong, “Prospective study of cutaneous drug reactions,” Journal of the Medical Association of Thailand, vol. 72, no. 3, pp. 167–171, 1989. View at Google Scholar · View at Scopus
  11. K. Wilson, “Sex-related differences in drug dispostion in man,” Clinical Pharmacokinetics, vol. 9, no. 3, pp. 189–202, 1984. View at Google Scholar · View at Scopus
  12. L. P. Ormerod and N. Horsfield, “Frequency and type of reactions to antituberculosis drugs: observations in routine treatment,” Tubercle and Lung Disease, vol. 77, no. 1, pp. 37–42, 1996. View at Publisher · View at Google Scholar · View at Scopus
  13. D. Yee, C. Valiquette, M. Pelletier, I. Parisien, I. Rocher, and D. Menzies, “Incidence of serious side effects from first-line antituberculosis drugs among patients treated for active tuberculosis,” American Journal of Respiratory and Critical Care Medicine, vol. 167, no. 11, pp. 1472–1477, 2003. View at Publisher · View at Google Scholar · View at Scopus
  14. V. K. Dhingra, S. Rajpal, N. Aggarwal, J. K. Aggarwal, K. Shadab, and S. K. Jain, “Adverse drug reactions observed during DOTS,” Journal of Communicable Diseases, vol. 36, no. 4, pp. 251–259, 2004. View at Google Scholar · View at Scopus
  15. P. V. Kishore, S. Palaian, P. Ojha, and P. R. Shankar, “Pattern of adverse drug reactions experienced by tuberculosis patients in a tertiary care teaching hospital in Western Nepal,” Pakistan Journal of Pharmaceutical Sciences, vol. 21, no. 1, pp. 51–56, 2008. View at Google Scholar · View at Scopus
  16. F. Zakham, “Direct sequencing for rapid detection of multidrug resistant Mycobacterium tuberculosis strains in Morocco,” Journal of Infection and Drug Resistance, vol. 6, pp. 207–213, 2013. View at Google Scholar
  17. W. Suwankesawong, Use of Thaivigibase to Assess the Safety of Anti-Tuberculosis Drugs for Thai Patients: Application from Thai Vigibase, Health Product Vigilance Center, Food and Drug Administration, Ministry of Public Health, 2011.
  18. F. Kurniawati, “Adverse drug reactions of primary anti-tuberculosis drugs among tuberculosis patients treated in chest clinic,” International Journal of Pharmaceutical and Life Sciences, vol. 3, no. 1, pp. 1331–1338, 2012. View at Google Scholar
  19. K. Gholami, E. Kamali, M. Hajiabdolbaghi, and G. Shalviri, “Evaluation of anti-tuberculosis induced adverse reactions in hospitalized patients,” Pharmacy Practice, vol. 4, no. 3, pp. 134–138, 2006. View at Google Scholar · View at Scopus
  20. W. W. Yew and C. C. Leung, “Antituberculosis drugs and hepatotoxicity,” Respirology, vol. 11, no. 6, pp. 699–707, 2006. View at Publisher · View at Google Scholar · View at Scopus
  21. M. Wada, “The adverse reactions of anti-tuberculosis drugs and its management,” Nippon rinsho. Japanese journal of clinical medicine, vol. 56, no. 12, pp. 3091–3095, 1998. View at Google Scholar · View at Scopus
  22. K. Tahaoglu, G. Atac, T. Sevim et al., “The management of anti-tuberculosis drug induced hepatotoxicity,” International Journal of Tuberculosis and Lung Disease, vol. 5, pp. 65–69, 2001. View at Google Scholar
  23. A. Tostmann, M. J. Boeree, R. E. Aarnoutse, W. C. M. De Lange, A. J. A. M. Van Der Ven, and R. Dekhuijzen, “Antituberculosis drug-induced hepatotoxicity: concise up-to-date review,” Journal of Gastroenterology and Hepatology, vol. 23, no. 2, pp. 192–202, 2008. View at Publisher · View at Google Scholar · View at Scopus